# SDR DALA2022121908169

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 64,227 hours, 29,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9571491) DURING INSPECTION FOUND EMERGENCY ESCAPE PATH LIGHTS ROWS 11-14 INOP. R/R FUSE 2 REF B737 AMM 33-51.
